# SDR TSAA9553141

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Support
- Condition: Corroded
- Location: Ac Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND EXFOLIATION CORROSION ON LEFT VERTICAL SUPPORT WEB, INSIDE EXTERNAL AIR COND ACCESS COMPARTMENT.  REPAIRED PER ECO2588.  AIRCRAFT RETURNED TO SERVICE.  (M)
